I've been taking Levora for about five months now, and i've taken the pill at the same time, everyday since I got my first pack. While i've been on the pack my withdrawl bleed during the placebo pills has been very regular. However, this month I have not gotten a withdrawl bleed at all, and tomorrow is the last placebo pill. I've taken two pregnancy tests and both have come out negative. Is it normal to not get a withdrawl bleed during placebo pills? Thanks!
Posts: 17 | From: Texas | Registered: Dec 2008
| IP: Logged |
There are factors than can inhibit the withdrawal bleed from occurring, like changes in exercise or weight loss. Since Levora is a combination pill, it's also not unlikely that the estrogen dosage has become too low for you.
Bodies don't work like machines, so yes, it's normal for our cycles to mess up once in a while. However, I suggest that you keep taking the pills as you would normally. If by next placebo week you still don't have a withdrawal bleed, and if it's definitely not pregnancy, then I'd visit the doctor to see if another type of pill would be good for you.
-------------------- -Kayla Scarleteen Volunteer
"A wise man should consider that health is the greatest of human blessings, and learn how by his own thought to derive benefit from his illnesses." -Hippocrates Posts: 755 | From: United States | Registered: Nov 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.